# SDR USAA2014022700008

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 63,993 hours, 8,982 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 201489751
- Part serial: SER924003
- Condition: Corroded
- Location: Lt Mlg
- Part time: 45,132 hours, 6,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK CORROSION ON LT LANDING GEAR BOGIE PIVOT PIN AT RIB 5.  REPLACED IAW A330 MM 32-11-14-400-801A & EO 32O9U046.
